Alert archive / Colorado / Red Flag Warnings in 2023

Red Flag Warning 23, NWS Pueblo, CO

April 12, 202318 counties in Colorado

NWS Pueblo, CO issued this red flag warning at Apr 12, 2023, 2:47 PM MDT for 18 counties in Colorado. It took effect at Apr 13, 2023, 11:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 12, 2023, 2:47 PM MDT (20:47 UTC)
In effect from
Apr 13, 2023, 11:00 AM MDT
Expired
Apr 13, 2023, 8:12 PM MDT
In force
9 hr
Issued by
NWS Pueblo, CO

Counties Alamosa County, CO, Baca County, CO, Bent County, CO, Conejos County, CO, Costilla County, CO, Crowley County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO, Rio Grande County, CO, Saguache County, CO, Teller County, CO

The radar

The Pueblo radar (KPUX), 66 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 8.8 hours before the alert went out and 366 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2023-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2023-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 191 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3152 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
191 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

850 
WWUS85 KPUB 122047
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
247 PM MDT Wed Apr 12 2023

COZ221-222-224>237-131300-
/O.UPG.KPUB.FW.A.0017.230413T1700Z-230414T0300Z/
/O.NEW.KPUB.FW.W.0023.230413T1700Z-230414T0300Z/
/O.CON.KPUB.FW.W.0022.000000T0000Z-230413T0200Z/
Teller County/Rampart Range Including Pikes Peak and Florissant
Fossil Beds National Monument-
Fremont County Including Canon City/Howard/Texas Creek-
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
Southern Front Range Including Sangre De Cristo Mountains/Wet
Mountains/La Veta Pass-
Northern El Paso County Including Monument and Black Forest-
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
Crowley County Including Ordway-
Otero County Including La Junta and Western Comanche Grasslands-
Eastern Las Animas County Including Pinon Canyon-
Kiowa County Including Eads-Bent County Including Las Animas-
Prowers County Including Lamar-
Baca County Including Springfield and Eastern Comanche Grasslands-
247 PM MDT Wed Apr 12 2023

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
221, 222, 224, 225, 226, 227, 228, 229, 230, 231, 232, 233, 234,
235, 236, AND 237...

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT THURSDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 221,
222, 224, 225, 226, 227, 228, 229, 230, 231, 232, 233, 234, 235,
236, AND 237...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from 11 AM to 9 PM MDT Thursday. The Fire Weather Watch is
no longer in effect.

* Affected Area...Fire Weather Zones 221, 222, 224, 225, 226, 
  227, 228, 229, 230, 231, 232, 233, 234, 235, 236 and 237.

* Winds...For the rest of today, 15 to 25 mph with gusts to 35
  mph, mainly in the mountains an valleys. For tomorrow, winds 20
  to 30 mph with gusts to 40 mph plains and up to 50 mph in the
  mountains. 

* Relative Humidity...Minimum values 5 to 10 percent valleys and 
  plains and 10 to 15 mountains. 

* Additional information....An occasional cloud to ground
  lightning flash cannot be ruled out along the Continental
  divide this afternoon and tomorrow afternoon. 

* Impacts...Conditions may be favorable for rapid rates of fire 
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Hodanish
4 follow-up statements
914 
WWUS85 KPUB 130200
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
800 PM MDT Wed Apr 12 2023


COZ221-222-224>237-131800-
/O.EXP.KPUB.FW.W.0022.000000T0000Z-230413T0200Z/
/O.CON.KPUB.FW.W.0023.230413T1700Z-230414T0300Z/
Teller County/Rampart Range Including Pikes Peak and Florissant
Fossil Beds National Monument-
Fremont County Including Canon City/Howard/Texas Creek-
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
Southern Front Range Including Sangre De Cristo Mountains/Wet
Mountains/La Veta Pass-
Northern El Paso County Including Monument and Black Forest-
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
Crowley County Including Ordway-
Otero County Including La Junta and Western Comanche Grasslands-
Eastern Las Animas County Including Pinon Canyon-
Kiowa County Including Eads-Bent County Including Las Animas-
Prowers County Including Lamar-
Baca County Including Springfield and Eastern Comanche Grasslands-
800 PM MDT Wed Apr 12 2023

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT
THURSDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 221, 222, 224, 225, 226, 227, 228, 229, 230, 231,
232, 233, 234, 235, 236, AND 237...
...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 221,
222, 224, 225, 226, 227, 228, 229, 230, 231, 232, 233, 234, 235,
236, AND 237...

* Affected Area...Fire Weather Zones 221, 222, 224, 225, 226, 
  227, 228, 229, 230, 231, 232, 233, 234, 235, 236 and 237.

* Winds...Southwest 20 to 30 mph with gusts up to 50 mph on
  Thursday.

* Relative Humidity...As low as 5 percent.

* Additional information....An occasional cloud to ground
  lightning flash cannot be ruled out along the Continental divide tomorrow
  afternoon.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
853 
WWUS85 KPUB 130950
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
350 AM MDT Thu Apr 13 2023


COZ221-222-224>237-140200-
/O.CON.KPUB.FW.W.0023.230413T1700Z-230414T0300Z/
Teller County/Rampart Range Including Pikes Peak and Florissant
Fossil Beds National Monument-
Fremont County Including Canon City/Howard/Texas Creek-
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
Southern Front Range Including Sangre De Cristo Mountains/Wet
Mountains/La Veta Pass-
Northern El Paso County Including Monument and Black Forest-
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
Crowley County Including Ordway-
Otero County Including La Junta and Western Comanche Grasslands-
Eastern Las Animas County Including Pinon Canyon-
Kiowa County Including Eads-Bent County Including Las Animas-
Prowers County Including Lamar-
Baca County Including Springfield and Eastern Comanche Grasslands-
350 AM MDT Thu Apr 13 2023

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY
FOR FIRE WEATHER ZONES 221, 222, 224, 225, 226, 227, 228, 229,
230, 231, 232, 233, 234, 235, 236, AND 237...

* Affected Area...Fire Weather Zones 221, 222, 224, 225, 226, 
  227, 228, 229, 230, 231, 232, 233, 234, 235, 236 and 237.

* Winds...Southwest 20 to 30 mph with gusts up to 45 mph.

* Relative Humidity...As low as 10 percent.

* Additional information....An occasional cloud to ground
  lightning flash cannot be ruled out across the far eastern
  plains this afternoon.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
801 
WWUS85 KPUB 132041
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
241 PM MDT Thu Apr 13 2023

COZ221-222-224>237-140300-
/O.CON.KPUB.FW.W.0023.000000T0000Z-230414T0300Z/
Teller County/Rampart Range Including Pikes Peak and Florissant
Fossil Beds National Monument-
Fremont County Including Canon City/Howard/Texas Creek-
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
Southern Front Range Including Sangre De Cristo Mountains/Wet
Mountains/La Veta Pass-
Northern El Paso County Including Monument and Black Forest-
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
Crowley County Including Ordway-
Otero County Including La Junta and Western Comanche Grasslands-
Eastern Las Animas County Including Pinon Canyon-
Kiowa County Including Eads-Bent County Including Las Animas-
Prowers County Including Lamar-
Baca County Including Springfield and Eastern Comanche Grasslands-
241 PM MDT Thu Apr 13 2023

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
221, 222, 224, 225, 226, 227, 228, 229, 230, 231, 232, 233, 234,
235, 236, AND 237...

* Affected Area...Fire Weather Zones 221, 222, 224, 225, 226, 
  227, 228, 229, 230, 231, 232, 233, 234, 235, 236 and 237.

* Winds...Southwest 20 to 30 mph with gusts up to 45 mph.

* Relative Humidity...As low as 11 percent.

* Additional information....An occasional cloud to ground 
  lightning flash cannot be ruled out across the far eastern 
  plains this afternoon.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Hodanish
538 
WWUS85 KPUB 140212
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
812 PM MDT Thu Apr 13 2023

COZ221-222-224>237-140315-
/O.CAN.KPUB.FW.W.0023.000000T0000Z-230414T0300Z/
Teller County/Rampart Range Including Pikes Peak and Florissant
Fossil Beds National Monument-
Fremont County Including Canon City/Howard/Texas Creek-
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
Southern Front Range Including Sangre De Cristo Mountains/Wet
Mountains/La Veta Pass-
Northern El Paso County Including Monument and Black Forest-
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
Crowley County Including Ordway-
Otero County Including La Junta and Western Comanche Grasslands-
Eastern Las Animas County Including Pinon Canyon-
Kiowa County Including Eads-Bent County Including Las Animas-
Prowers County Including Lamar-
Baca County Including Springfield and Eastern Comanche Grasslands-
812 PM MDT Thu Apr 13 2023

...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 221, 222, 224, 225, 226, 227,
228, 229, 230, 231, 232, 233, 234, 235, 236, AND 237...

The National Weather Service in Pueblo has cancelled the Red Flag
Warning.

Winds have decreased and humidities are increasing across 
southern Colorado, therefore, the Red Flag Warning has been 
cancelled.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Apr 12, 11:37 AM MDT, 3 hours 10 minutes earlier.

Area forecast discussion, Apr 12, 11:37 AM MDT, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1137 AM MDT Wed Apr 12 2023

.SHORT TERM...(Today and tonight)
Issued at 354 AM MDT Wed Apr 12 2023

Key Messages:

1) High fire danger across the San Luis Valley and all of the
southeastern plains today.

2) Unseasonably high temperatures expected once again with new
records likely for many locations.

Currently...A low pressure system was pushing onshore across the
Pacific NW early this morning, while a large ridge of high pressure
dominated over the eastern half of the country. This is producing
south to southwest flow across Colorado and mostly clear skies, with
temperatures remaining mild as of 3 AM for much of the area. Temps
have cooled into the 30s to lower 40s for the high valleys, and 40s
and 50s for the plains. A few spots across the eastern plains are
continuing to experience brisk southerly winds, which has kept temps
there right around 60F.

Today and Tonight...The upper low pressure system and associated
trough moves onshore today, and digs towards the Great Basin this
evening. This will increase southwest flow aloft across the Four
Corners region and Colorado as the pressure gradient tightens, and
widespread critical fire weather conditions are anticipated today.
Ongoing Red Flag for the San Luis Valley and all of the eastern
plains looks good, and only thing to note will be that the lower
elevations of Chaffee County along the valley floor will likely see
critical conditions as well, which includes Salida, Poncha Springs
and Buena Vista. All of the higher terrain, which is a majority of
Fire Zone 220, will remain above the humidity threshold so no
warning issued for that zone.

Models indicate that a slight increase in mid and high level
moisture in the sw flow aloft will help some isolated convection to
fire along the Continental Divide by mid afternoon, and linger into
the early evening. Up to an inch of new snow will be possible for
the higher peaks along the Divide, and the main threat from any
storms that do develop will be cloud to ground lightning and
occasional stronger gusts to 45 mph.

As for temps, a very warm bordering on hot day on hand for the
region, with record highs forecast for Colorado Springs, Pueblo and
Alamosa. Afternoon highs today are expected to climb into the 70s
for the high valleys, and 80s to around 90F for the plains. Tonight
should be rather mild, with lows in the mid 30s to lower 40s for the
high valleys, and 40s to lower 50s for the plains. Moore

.LONG TERM...(Thursday through Tuesday)
Issued at 354 AM MDT Wed Apr 12 2023

Key Messages:

1) Hot and dry Thursday with critical fire weather conditions
expected across the area.

2) New system moves in Friday. Some rain over the plains, light snow
over the mountains.

3) Things get warm and dry again starting late this weekend into
next week.

Thursday...

The dry, hot conditions will continue into Thursday, with record-
breaking temperature possible across our CWA. The plains will Climb
into the mid-80s while the high valleys sit around the mid-60s.
Meanwhile, gusty southwest winds aloft will mix down to the surface,
resulting in critical fire weather conditions across most of the
area, outside of the higher mountains. With the incoming moisture
from the upper-level low, some areas out west will retain humidities
above critical thresholds, and therefore the San Luis Valley remains
an area of slightly lower confidence with regards to fire weather.
The plains, however, are much more likely to see prolonged critical
conditons. Kept the Fire Weather Watch going for now. While winds
over the southeast plains are expected to be fairly strong
(sustained ~30 knots with gusts in the low 40s), things should stay
below wind criteria. Some gusty crosswinds over I-25 could pose some
slight travel concerns in gap flow areas. Also left blowing dust in
the grids across our lower elevations, as the strong winds Thursday
afternoon could potentially give rise to some visibility issues for
a few hours.

A few of the recent model runs are showing isolated showers over the
far eastern plains late Thursday afternoon into evening, the result
of some brief, solitary convection. Confidence in this is not high,
even with the synoptic lift in place, given how dry things will be
at the surface. A rogue echo or three on radar cannot be ruled out,
especially with the surplus of thermodynamic forcing near the Kansas
border and the tight pressure gradient. However, given dry
conditions, all we would likely see from that are some quick outflow
winds thanks to the dry surface layer. Little, if any, precipitation
would get anywhere near the ground.

Friday...

While there still exists some lasting discrepancy between model
solutions for the next incoming system, the specifics have finally
started to unravel themselves within the data. As the next upper-low
and associated trough move into our area Friday morning, a cold
front will begin to push south across Colorado, entering our area
around late morning, although this could be a few hours slower or
faster depending on what model you lean towards. As it passes,
strong convergence along the boundary will allow for the formation
of showers, possibly convective in nature, Friday afternoon. With
the added moisture from the passing system (which is some but not an
abundance) rain should actually hit the ground in places over the
plains, while the higher terrain will see some light snowfall, up to
several inches in places. With this, high temperatures should also
drop a good 20 degrees from Thursday, hitting the 50s-60s over the
plains with the warmest temperatures father to the southeast where
the front will take longer to reach. Meanwhile, the higher valleys
will stick in the low-50s. Precipitation wanes somewhat Friday
night, with lows near or below freezing across the area.

Saturday Onwards...

The main axis of the upper trough will pass over our area Saturday,
with temperatures at or near Friday's highs and the chance for
another few isolated showers over the eastern plains. However, any
lingering precipitation will dissipate quickly as an upper ridge
builds in over the weekend, leading to another drying and warming
trend into next week. We will once again have to be on the lookout
for more incoming critical fire weather conditions.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1133 AM MDT Wed Apr 12 2023

VFR conditions are anticipated during the next 24 hours at all 3
taf sites, KPUB, KALS and KCOS.

The main concern this period will be gusty south to southwest
winds during mainly the afternoon time periods. Although this
afternoon and tomorrow afternoon we will see gusty winds, the
winds will be considerably stronger tomorrow afternoon. Patchy
blowing dust cant be ruled out tomorrow afternoon.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 8 PM MDT this evening for COZ221-222-224-
226>237.

Fire Weather Watch from Thursday morning through Thursday
evening for COZ221-222-224-226>237.

&&

SHORT TERM...MOORE
LONG TERM...GARBEROGLIO
AVIATION...HODANISH
Hazardous weather outlook, Apr 12, 4:24 AM MDT, 10 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
424 AM MDT Wed Apr 12 2023

COZ058>089-093>099-131030-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
424 AM MDT Wed Apr 12 2023

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Critical fire weather conditions are expected across the San Luis
Valley and all of the southeastern plains today between Noon and 8
PM MDT. This is due to the combination of continued dry fuels,
minimum relative humidity levels dropping to around 10 percent, and
increasing south to southwest winds with gusts to around 40 mph.

Isolated thunderstorms will be possible along the Continental Divide
this afternoon into the early evening. The main threat from these
storms will be cloud to ground lightning and occasional gusts to 45
mph.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Widespread critical fire weather conditions are expected for the
area on Thursday, with gusty southwest winds around 40 mph and
very dry conditions, along with temperatures far above normal.

A new weather system will move into our area on Friday, bringing
some briefly wetter, cooler conditions through Saturday. Warmer
and drier conditions then return into early next week.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will not be needed today or tonight.

27/GARBEROGLIO

Nearby

Red Flag Warnings in Colorado, 2023Every red flag warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.